# SDR 2008UALA03815

- Difficulty date: July 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 38,350 hours, 4,784 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90085
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT LT TWO LOWER LIGHT INOP.  FOUND FAULTY POWER SUPPLY.  REPLACED POWER SUPPLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
